| Catalog Number |
0123810 |
| Medical Device Problem Codes |
Defective Device (2588); Patient-Device Incompatibility (2682); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Pain (1994); Hernia (2240); Insufficient Information (4580)
| Date of Event |
01/05/2010
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges that the patient had subsequent surgical intervention and "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient"; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Should additional information be provided, a supplemental emdr will be submitted.Not returned.
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of an unspecified bard/davol composix e/x on (b)(6) 2004.As reported, the patient is making a claim for an adverse patient outcome against the composix e/x.Attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient." it is also alleged that the patient underwent revision surgery on (b)(6) 2010.It is also alleged that the patient experienced emotional distress and the device was defective.
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges that the patient had subsequent surgical intervention and "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient"; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Addendum: this supplemental emdr is submitted to document additional information provided.Root cause is inconclusive, no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Updated fields: a2, b4, b5, b7, d4 (product catalog no., corporate lot no., udi no.), g3, g6, h2, h6, h10 note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : not returned.
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of an unspecified bard/davol composix e/x on (b)(6) 2004.As reported, the patient is making a claim for an adverse patient outcome against the composix e/x.Attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient." it is also alleged that the patient underwent revision surgery on 05-jan-2010.It is also alleged that the patient experienced emotional distress and the device was defective.Addendum per additional information provided: (b)(6) 2004 - patient was diagnosed with ventral hernia thereby underwent laparoscopic repair with implant of composix e/x mesh.Per op notes, "a composix e/x mesh was placed and sutured." (b)(6) 2010 - patient was diagnosed with adhesions thereby underwent laparoscopic lysis of adhesions."adhesions to the old composix e/x mesh were taken down." (b)(6) 2010 - patient was diagnosed with incarcerated incisional hernia thereby underwent laparoscopic repair with implant of synthetic mesh.Per op notes, "dense adhesions were lysed and a synthetic mesh was placed and sutured." (b)(6) 2012 - patient was diagnosed with recurrent ventral incisional hernia thereby underwent laparoscopic repair with implant of synthetic mesh.Per op notes, "adhesions were taken down.The old composix e/x mesh was in good position.A synthetic mesh was placed and sutured.".